RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1981, Volume 48, Number 3, Pages 297–318 (Mi tmf2493)  

This article is cited in 4 scientific papers (total in 4 papers)

Non-fock linear boson systems and their applications in two-dimensional models

A. I. Oksak


Abstract: A method is proposed for “dressing” some non-Fock boson systems equipped with an Abelian group of gauge transformations of the first kind; the vacuum of the system is induced by the Fock vacuum of the algebra of gauge-invariant variables. A twodimensional free scalar field with zero mass is considered as an example of such a system; the process of bosonization of the (massless) Thirring field is described in terms of this field.

Full text: PDF file (3478 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1981, 48:3, 759–773

Bibliographic databases:

Received: 14.07.1980

Citation: A. I. Oksak, “Non-fock linear boson systems and their applications in two-dimensional models”, TMF, 48:3 (1981), 297–318; Theoret. and Math. Phys., 48:3 (1981), 759–773

Citation in format AMSBIB
\Bibitem{Oks81}
\by A.~I.~Oksak
\paper Non-fock linear boson systems and their applications in two-dimensional models
\jour TMF
\yr 1981
\vol 48
\issue 3
\pages 297--318
\mathnet{http://mi.mathnet.ru/tmf2493}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=662408}
\transl
\jour Theoret. and Math. Phys.
\yr 1981
\vol 48
\issue 3
\pages 759--773
\crossref{https://doi.org/10.1007/BF01019311}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981NL03000003}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2493
  • http://mi.mathnet.ru/eng/tmf/v48/i3/p297

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. A. Lunev, “Canonical quantization on the light cone”, Theoret. and Math. Phys., 54:2 (1983), 141–149  mathnet  crossref  mathscinet  isi
    2. A. I. Oksak, A. D. Sukhanov, “The “free” quantum Brownian particle as a non-Fock linear bosonic system”, Theoret. and Math. Phys., 116:2 (1998), 896–906  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. A. I. Oksak, A. D. Sukhanov, “Representation of Quantum Brownian Motion in the Collective Coordinate Method”, Theoret. and Math. Phys., 136:1 (2003), 994–1021  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. A. I. Oksak, “Quantization of stationary Gaussian random processes and their generalizations”, Theoret. and Math. Phys., 173:3 (2012), 1743–1775  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:182
    Full text:55
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019